Skip to Content

Can benicar hct cause weightgain?

Responses (1)

Anonymous 29 Aug 2010

No it does not cause weight gain.-

Take care.-

amhartis 28 Oct 2010

i would like to meet people on Benicar to see how are they doing! I have the same concern about weight gain

nku 22 Feb 2011

Dealing with the loss of my husband and legal issues with his family I was getting low on my benicar prescription - started cutting them in half and then every other day or so to wean myself. I was off the drug for for about 9 months and subsequently lost 20 pounds. About 2 months ago I started getting headaches frequently and checked my bloodpressure (which was elevated) so I decided that maybe I should resume taking the benicar. As soon as I started taking the drug again my weight started to creap up about a pound each week. There were no other changes in my life... eating the same... exercising the same... the only difference was the drug. I am fixing to wean myself off of it again just to see if the weight comes off again.

ericevet 24 May 2011

I have been taking Benicar for 2 months and have gained 15lbs

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions